MathSciNet Relay Station
MathSciNet bibliographic data
MR2339734 65H05
Chun, Changbum Some improvements of Jarratt's method with sixth-order convergence. Appl. Math. Comput. 190 (2007), no. 2, 1432–1437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement